English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Anomalous dimensions of operators without derivatives in the non-linear σ model for disordered bipartite lattices

MPS-Authors
/persons/resource/persons279879

Dell'Anna,  L.
Department Quantum Many-Body Theory (Walter Metzner), Max Planck Institute for Solid State Research, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Dell'Anna, L. (2006). Anomalous dimensions of operators without derivatives in the non-linear σ model for disordered bipartite lattices. Nuclear Physics B, 750, 213-228.


Cite as: https://hdl.handle.net/21.11116/0000-000F-0207-7
Abstract
There is no abstract available